Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
Cazzette to cause cysts?(1 Post)
I am Cazzette for 3 years now and only till this year it got me to connect the mini pill and the cysts. It causes me long period for two to three weeks every 2-2.5 months, which is annoying but I have found my way to agree it with my body. However from this year, I have found there are multiple cysts in my both breasts. I have had two aspirations already. Even though my GP told me not to worry and it is quite common for women at my age (going to be 40 soon), I still feel annoyed. And last month, I found this lump on my neck, around the thyroid area. I have scheduled another appointment to see my GP tomorrow and fingers acrossed. I also start having this pelvis ache about one month ago when my 'period' came. I now start wonder do all these relate to the mini pill I am taking. I never had any of these before the pill. I have read some research articles online (that I probably should stop reading online to get more nervous) about the birth control pill and thyroid... Am I the only one get these with the pill maybe?
Join the discussion
Please login first.